MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM; INTRODUCER, CATHETER
Model Number IPN037300
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Complaint is reported as: picc was very tight going through the sheath, picc wasn't round, looks and feels flat in spots but was able to get it in the patient.They have been choking up and 'forcing' the picc through the sheath or breaking the sheath early and floating the picc in.No patient harm reported.The patient's condition is reported as fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PICC/DELTA FG: 2-L 5.5 FR X 50 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13541746
Report Number9680794-2022-00105
Device Sequence Number19756903
Product Code DYB
UDI-Device Identifier30801902120756
UDI-Public30801902120756
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2022
Device Model NumberIPN037300
Device Catalogue NumberCDC-45052-VPS2
Device Lot Number13F21D0242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date03/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown